MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION RADIFOCUS INTRODUCER II KIT; INTRODUCER, CATHETER

TERUMO MEDICAL CORPORATION RADIFOCUS INTRODUCER II KIT; INTRODUCER, CATHETER
Model Number N/A
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 10/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Implanted date: device was not implanted.Explanted date: device was not explanted.The actual device has not been returned for evaluation.The investigation is currently ongoing.A follow up report will be submitted once the investigation is complete.A review of the device history record of the product code/lot# combination was conducted with no findings.This report is for the second device reported, for the firts device reported that was used on the same patient see mdr 1118880-2019-00316.
 
Event or Problem Description
The user facility reported that two ik sheaths were pulled after the act came down and it was discovered that both sheaths had been cut longitudinally along the length of the sheath cannula.The procedure was a bilateral common iliac revascularization.Bilateral 7 fr common femoral arterial access was gained.The physician ballooned the right then the left common iliac using one single boston scientific 7mmx2cm peripheral cutting balloon.7mmx60mm and 7mmx80mm in pact admiral drug elating balloons were then used to treat the left and right lesions, respectively.Arteriography at the end of case demonstrated that there was no trauma dissection/perforation to the patient's vasculature.The patient was reported to be in stable condition.The procedure outcome was successful.Blood loss was less than 250cc.
 
Additional Manufacturer Narrative
This report is being submitted as follow up no.1 to update sections and to provide the completed investigation results.Initally it was reported that the device was available, however has been confirmed to be not available.The actual device was not returned; therefore, an evaluation of the actual device was unable to be conducted.With no return of the actual device, the exact cause of the reported event cannot be definitively determined based on the available information.

Brand Name
RADIFOCUS INTRODUCER II KIT
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
MDR Report Key9318399
Report Number1118880-2019-00317
Device Sequence Number2373364
Product Code DYB
UDI-Device Identifier00389701007489
UDI-Public00389701007489
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K954234
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Model NumberN/A
Device Catalogue NumberRSS702
Device Lot NumberXH24
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/16/2019
Supplement Date Received by Manufacturer11/19/2019
Initial Report FDA Received Date11/13/2019
Supplement Report FDA Received Date12/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
7MMX60MM IN PACT ADMIRAL DRUG ELATING BALLOON; 7MMX80MM IN PACT ADMIRAL DRUG ELATING BALLOON; B.S. 7MMX2CM PERIPHERAL CUTTING BALLOON
Patient Age70 YR
Patient Weight93